Abelian integrals of quadratic Hamiltonian vector fields with an invariant straight line.

Título inglés Abelian integrals of quadratic Hamiltonian vector fields with an invariant straight line.
Título español Integrales abelianas de campos vectoriales hamiltonianos cuadráticos con una línea recta invariante.
Autor/es Li, Chengzhi ; Llibre, Jaume ; Zhang, Zhi-fen
Organización Dep. Math. Beijing Univ., Pekín, China;Dep. Mat. Univ. Autòn. Barcelona, Barcelona, España
Revista 0214-1493
Publicación 1995, 39 (2): 355-366, 27 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We prove that the lowest upper bound for the number of isolated zeros of the Abelian integrals associated to quadratic Hamiltonian vector fields having a center and an invariant straight line after quadratic perturbations is one.
Clasificación UNESCO 120101
Palabras clave español Integrales abelianas ; Ciclos límite ; Campos vectoriales ; Formas cuadráticas
Código MathReviews MR1370892
Icono pdf Acceso al artículo completo